# SDR SWAA2014110533810

- Difficulty date: September 18, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 32,211 hours, 14,327 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED ON UPPER SURFACE INSIDE CHANNEL AROUND FASTENER HOLES BETWEEN BS 727B TO 727B+5, RBL 45.  R & R SEAT TRACK IAW SRM.
